# SDR ASO2002F00001

- Difficulty date: April 22, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGER INSPECTION, THE RIGHT AFT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE FOR THE RIGHT AFT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
